# SDR DALA1012339922

- Difficulty date: June 4, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- Aircraft time: 86,006 hours, 72,922 cycles
- Engine: Pwa JT8D9
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND CEILING EMERGENCY SIGNS AT ROW 12 AND 14 INOP. MX REPLACED BATTERY PACKS FOR POWER SUPPLY UNITS AT B5-33 AND B5-25. OPS CHECK OF LIGHTS NOW CHECK GOOD.
